# SDR CALA2024100400749

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 81,154 hours, 29,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113A2172601
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFERENCE LOG PAGE 9451852 FOR FLAP GAP SEAL. PART IS NONMETALIC CATEGORY 2 PART. REFERENCE AIPC 27-51-11-01A ITEM 291. REFERENCE LOGPAGE 9451852 FOR REPLACEMENT OF SEAL. LEFT WING INBOARD LOWER FLAP GAP BULB SEAL MISSING.REPLACED MISSING FLAP GAP SEAL REFERENCING AMM TASK 27-51-11-400-803
